# SDR 03FDEA01333

- Difficulty date: August 18, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 802
- Aircraft time: 6,193 hours, 3,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A532753410000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT FRAME 58, 24 INCHES RIGHT OF CENTER, IS CRACKED 3 INCHES DOWN FROM TOP APPROX 1 INCH LONG.  REPAIRED IAW FEDEX EA 6-5310-72527.
